Alert archive / Florida / Special Weather Statements in 2013
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jun 27, 2013, 3:21 PM EDT for Collier County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2013, 3:21 PM EDT (19:21 UTC)
- Expired
- Jun 27, 2013, 4:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Miami, FL
County Collier County, FL
The radar
The Miami radar (KAMX), 134 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2563 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 690 m above ground
- 0-6 km bulk shear
- 2 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
770 WWUS82 KMFL 271921 SPSMFL SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 321 PM EDT THU JUN 27 2013 FLZ069-070-272000- COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL 321 PM EDT THU JUN 27 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN COLLIER COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL... * UNTIL 400 PM EDT * AT 317 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES EAST OF WEST TOLL GATE ON ALLIGATOR ALLEY...AND MOVING NORTHWEST AT 10 MPH. * THE STORM WILL AFFECT... INTERSECTION I-75 AND EVERGLADES BLVD... NORTH BLOCKS GOLDEN GATE... GOLDEN GATE ESTATES... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2622 8179 2639 8146 2609 8139 2595 8155 TIME...MOT...LOC 1921Z 143DEG 9KT 2613 8153 $$ 10
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 27, 2:26 PM EDT, 55 minutes earlier.
Area forecast discussion, Jun 27, 2:26 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 226 PM EDT THU JUN 27 2013 .SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)... A WETTER PATTERN WILL BE SETTING UP ACROSS SOUTH FLORIDA IN THIS PERIOD ESPECIALLY FOR THE INTERIOR AND EAST COAST METRO AREAS. CURRENTLY, DEEP LAYER RIDGE IS CENTERED ACROSS SOUTH FLORIDA AND THIS SHOWS UP WELL IN THE 12Z MFL SOUNDING WITH ERRATIC AND LIGHT WIND FIELD FROM THE SURFACE UP THROUGH THE MID LEVELS. THIS ALSO EVIDENT ON TODAY'S CONVECTIVE DEVELOPMENT AS THE CELLS HAVE BEEN NEARLY STATIONARY. AS OF 16Z, THIS ACTIVITY BEGINNING TO WEAKEN WITH NEW DEVELOPMENT OVER MAINLAND MONROE AND WESTERN MIAMI-DADE COUNTIES. ALL OF THIS APPEARS TO BE FORMING ALONG A LOW LEVEL TROUGH ALONG A WEAKNESS IN THE SURFACE RIDGE. AS THE WEEK ENDS AND WE TRANSITION INTO THE WEEKEND, A MASSIVE MID LEVEL RIDGE WILL BE OVER THE SOUTHWEST DESERT AS A STRONG MID LEVEL TROUGH DEEPENS OVER THE EASTERN STATES. AS THIS OCCURS, THE SURFACE RIDGE WILL SHIFT SOUTH INTO THE FLORIDA STRAITS AND SOUTH FLORIDA WILL BE INFLUENCED BY A DEEP SOUTHWEST FLOW. THIS WILL MEAN STORM MOTION WILL BE SUCH THAT CONVECTION WILL TEND TO DEVELOP OVER THE SOUTHWEST COAST AND INTERIOR THEN MOVE TOWARDS THE EAST COAST. .LONG TERM (SUNDAY THROUGH THURSDAY)... THE SYNOPTIC PATTERN WILL CHANGE LITTLE ON SUNDAY AS A BLOCKING PATTERN DEVELOPS OVER THE U.S. WITH LARGE TROUGH OVER THE EAST AND THE RIDGE OVER THE WEST. THE PATTERN WILL SLOWLY RETROGRADE TO THE WEST ON MONDAY AND TUESDAY ALLOWING FOR THE SURFACE RIDGE TO SLOWLY SHIFT BACK NORTH. AS IT APPEARS NOW, MONDAY WILL BE A TRANSITION DAY WITH STORM MOTION AGAIN BECOMING VERY WEAK AND BY TUESDAY SOUTH FLORIDA WILL BEGIN TO REVERT BACK TO A DEEP EASTERLY FLOW WITH THE CONVECTION DEVELOPING OVER THE INTERIOR AND MOVING TOWARDS THE SOUTHWEST COAST. THIS LOOKS LIKE IT WILL BE THE GENERAL TREND THROUGH THE END OF THE WEEK. && .AVIATION... A BERMUDA HIGH IS BRINGING A WEAK SOUTHEASTERLY FLOW AND MOISTURE TO SOUTH FLORIDA. HOWEVER, IT IS WEAKENING. THIS HAS ALLOWED SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP. WITH A WEAK FLOW, THESE STORMS ARE EITHER NEARLY STATIONARY, OR DRIFTING. ALSO, WITHOUT STEERING FLOW, THERE IS NO GIVEN DIRECTION FOR THE STORMS TODAY. GIVEN THIS, HAVE VCTS AT THE ATLANTIC TAF SITES THROUGH 00Z. HOWEVER, THERE IS UNCERTAINTY AS TO WHEN CONVECTION MAY IMPACT ANY GIVEN TAF SITE THROUGH THIS AFTERNOON. GIVEN THE HEAVY PRECIPITATION AND THE SLOW MOVEMENT, IT IS POSSIBLE THAT A TAF SITE COULD EXPERIENCE GREATLY REDUCED VSBY FOR A PERIOD OF TIME. BUT AGAIN, WITH SUCH HIGH UNCERTAINTY, HAVE NOT PLACED THIS IN THE TAFS AT THIS TIME. OTHERWISE, CONDITIONS WILL GENERALLY BE VFR TO MVFR THROUGH THE TAF PERIOD. && .MARINE... A GENERAL SOUTHEAST TO SOUTH WIND WILL CONTINUE THROUGH FRIDAY AND THEN VEERING TO THE SOUTHWEST OVER THE WEEKEND AT SPEEDS OF 15 KNOTS OR LESS. THUS, SEAS WILL REMAIN WELL BELOW ADVISORY LEVELS BUT THERE COULD BE SOME LOCALLY ROUGH SEAS NEAR STRONGER THUNDERSTORMS MAINLY OVER LAKE OKEECHOBEE AND NEAR BOTH COASTS OF THE PENINSULA. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 73 89 76 89 / 30 60 40 50 FORT LAUDERDALE 76 89 78 90 / 30 50 30 50 MIAMI 76 90 78 90 / 30 40 30 50 NAPLES 74 90 75 91 / 20 40 20 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DISCUSSION/MARINE/FIRE...30/KOB AVIATION/RADAR...13/SI
Hazardous weather outlook, Jun 27, 10:45 AM EDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 1045 AM EDT THU JUN 27 2013 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 280545- LAKE OKEECHOBEE-BISCAYNE BAY- COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM- COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM- WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM- WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY- INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER- INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM- COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM- GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM- 1045 AM EDT THU JUN 27 2013 ...SCATTERED THUNDERSTORMS POSSIBLE TODAY WITH SOME BECOMING STRONG... ...SLIGHT CHANCE OF MINOR URBAN FLOODING TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS FOR THE ATLANTIC BEACHES. THUNDERSTORMS: THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA TODAY. FREQUENT LIGHTNING, LOCALLY GUSTY WINDS WILL BE THE MAIN IMPACTS. SOME OF THE THUNDERSTORMS MAY DEVELOP FUNNEL CLOUDS. FLOODING: NEARLY STATIONARY TO SLOW MOVING STORMS MAY PRODUCE MINOR URBAN FLOODING TODAY. WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS FOR THE ATLANTIC WATERS AND LAKE OKEECHOBEE. EXCESSIVE HEAT: APPARENT TEMPERATURES MAY REACH TO BETWEEN 100 AND 104 IN THE INTERIOR PORTIONS OF COLLIER COUNTY, AS WELL AS PORTIONS OF GLADES AND HENDRY COUNTIES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE RISK FOR RIP CURRENTS WILL PERSIST FRIDAY FOR ATLANTIC BEACHES. THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS EACH DAY...ESPECIALLY OVER INTERIOR SECTIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Jun 27, 10:06 AM EDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1006 AM EDT THU JUN 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 AM WATER SPOUT 2 NNW LAKE HARBOR 26.73N 80.84W
06/27/2013 AMZ610 FL EMERGENCY MNGR
MULTIPLE REPORTS FROM LOCAL LAW ENFORCEMENT, FIRE RESCUE
AND EMERGENCY MANAGERS OF TWO WATERSPOUTS ON LAKE
OKEECHOBEE VERY CLOSE TO THE LAKESHORE BETWEEN LAKE
HARBOR AND CLEWISTON. THESE REPORTS WERE CONFIRMED WITH
PICTURES PROVIDED TO US BY HENDRY COUNTY EMERGENCY
MANAGEMENT. NO VISIBLE INDICATION OF DAMAGE ON LAND.
&&
MOLLEDASpecial weather statement, Jun 27, 10:09 AM EDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1009 AM EDT THU JUN 27 2013
FLZ068-168-271500-
COASTAL PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
1009 AM EDT THU JUN 27 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN PALM BEACH
COUNTY...FOR THE DEVELOPMENT OF FUNNEL CLOUDS...
* UNTIL 1100 AM EDT
* AT 1004 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR HAVERHILL...WHICH IS NEARLY STATIONARY.
* THE STORM WILL AFFECT...
GLEN RIDGE...
MANGONIA PARK...
WEST PALM BEACH...
PALM BEACH...
AND SURROUNDING COMMUNITIES.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
LAT...LON 2662 8004 2660 8017 2673 8019 2679 8005
2672 8002 2663 8003
TIME...MOT...LOC 1409Z 252DEG 3KT 2670 8009
SISpecial weather statement, Jun 27, 10:50 AM EDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1050 AM EDT THU JUN 27 2013
FLZ067-068-071-072-271530-
INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD
COUNTY FL METRO PALM BEACH COUNTY FL
1050 AM EDT THU JUN 27 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN BROWARD
COUNTY...SOUTHERN PALM BEACH COUNTY...FOR GUSTY WINDS OF 45 TO 55
MPH...
* UNTIL 1130 AM EDT
* AT 1048 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES WEST OF CORAL SPRINGS...AND MOVING
NORTHEAST AT 5 MPH.
* THE STORM WILL AFFECT...
RURAL NORTHERN BROWARD COUNTY
RURAL SOUTHERN PALM BEACH COUNTY
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
LAT...LON 2639 8049 2651 8038 2633 8016 2623 8031
2619 8042 2629 8057
TIME...MOT...LOC 1450Z 225DEG 3KT 2630 8039
SISpecial weather statement, Jun 27, 1:03 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
103 PM EDT THU JUN 27 2013
FLZ073-174-271745-
FAR SOUTH MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL
103 PM EDT THU JUN 27 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHWESTERN
MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS
FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...
* UNTIL 145 PM EDT
* AT 1258 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES EAST OF MAHOGANY HAMMOCK...AND MOVING
SOUTHEAST AT 10 MPH.
* THE STORM WILL AFFECT...
RURAL SOUTHWESTERN MIAMI-DADE COUNTY
RURAL SOUTHERN MIAMI-DADE COUNTY
AND SURROUNDING COMMUNITIES.
FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
LAT...LON 2526 8085 2539 8086 2547 8074 2529 8055
2519 8075
TIME...MOT...LOC 1703Z 318DEG 7KT 2534 8074Special weather statement, Jun 27, 1:54 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
154 PM EDT THU JUN 27 2013
FLZ073-074-271845-
INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL
154 PM EDT THU JUN 27 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN
MIAMI-DADE COUNTY...GUSTY WINDS FROM 45 TO 55 MPH AND UP TO
NICKEL-SIZED HAIL...
* UNTIL 245 PM EDT
* AT 150 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR MEDLEY...AND MOVING SOUTHWEST AT 10 MPH.
* THE STORM WILL AFFECT...
DORAL...
SWEETWATER...
FIU SOUTH CAMPUS...
WESTWOOD LAKES...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS
OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE BUILDING UNTIL THE STORM PASSES.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.
LAT...LON 2583 8030 2564 8036 2576 8060 2595 8041
2591 8028
TIME...MOT...LOC 1753Z 029DEG 8KT 2586 8039
SISpecial weather statement, Jun 27, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 321 PM EDT THU JUN 27 2013 FLZ069-070-272000- COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL 321 PM EDT THU JUN 27 2013 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN COLLIER COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL... * UNTIL 400 PM EDT * AT 317 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES EAST OF WEST TOLL GATE ON ALLIGATOR ALLEY...AND MOVING NORTHWEST AT 10 MPH. * THE STORM WILL AFFECT... INTERSECTION I-75 AND EVERGLADES BLVD... NORTH BLOCKS GOLDEN GATE... GOLDEN GATE ESTATES... AND SURROUNDING COMMUNITIES. FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. LAT...LON 2622 8179 2639 8146 2609 8139 2595 8155 TIME...MOT...LOC 1921Z 143DEG 9KT 2613 8153 10
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 9:28 AM EDT | Special Marine Warning | MFL | 62 min | |
| Jun 27, 9:33 AM EDT | Special Weather Statement | MFL | Hendry | 57 min |
| Jun 27, 10:09 AM EDT | Special Weather Statement | MFL | Palm Beach | 51 min |
| Jun 27, 10:50 AM EDT | Special Weather Statement | MFL | Broward | 40 min |
| Jun 27, 1:03 PM EDT | Special Weather Statement | MFL | Miami-Dade | 42 min |
| Jun 27, 1:54 PM EDT | Special Weather Statement | MFL | Miami-Dade | 51 min |
| Jun 27, 4:00 PM EDT | Special Weather Statement | MFL | Collier | 45 min |
| Jun 27, 4:08 PM EDT | Areal Flood Advisory | MFL | Collier | 112 min |
| Jun 27, 4:45 PM EDT | Special Weather Statement | MFL | Glades | 45 min |
Nearby
Special Weather Statements in Florida, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.